# SDR ASOA05463

- Difficulty date: May 25, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EXIT PLACARD ON THE EXIT PLACARD ON THE PASSENGER DOOR WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EXIT PLACARD ON THE PASSENGER DOOR.  AIRCARFT OK FOR SERVICE.  (K)
